On an effective solution of the optimal stopping problem for random walks

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Novikov, A
dc.contributor.author Shiryaev, AN
dc.date.accessioned 2009-12-21T02:28:01Z
dc.date.issued 2005-01
dc.identifier.citation Theory of Probability and its Applications, 2005, 49 (2), pp. 344 - 354
dc.identifier.issn 0040-585X
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/3428
dc.description.abstract We find a solution of the optimal stopping problem for the case when a reward function is an integer function of a random walk on an infinite time interval. It is shown that an optimal stopping time is a first crossing time through a level defined as the largest root of Appell's polynomial associated with the maximum of the random walk. It is also shown that a value function of the optimal stopping problem on the finite interval {0, 1, ? , T} converges with an exponential rate as T approaches infinity to the limit under the assumption that jumps of the random walk are exponentially bounded
dc.format Urmez Jesrani
dc.publisher Siam Publications
dc.relation.isbasedon 10.1137/S0040585X97981093
dc.subject optimal stopping, random walk, rate of convergence, Appell polynomials, Statistics & Probability
dc.subject optimal stopping; random walk; rate of convergence; Appell polynomials; Statistics & Probability
dc.title On an effective solution of the optimal stopping problem for random walks
dc.type Journal Article
dc.parent Theory of Probability and its Applications
dc.journal.volume 2
dc.journal.volume 49
dc.journal.number 2 en_US
dc.publocation USA en_US
dc.identifier.startpage 344 en_US
dc.identifier.endpage 354 en_US
dc.cauo.name SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 010406 Stochastic Analysis and Modelling
dc.personcode 991062 en_US
dc.personcode 0000022680 en_US
dc.percentage 100 en_US
dc.classification.name Stochastic Analysis and Modelling en_US
dc.classification.type FOR-08 en_US
dc.description.keywords optimal stopping; random walk; rate of convergence; Appell polynomials en_US
dc.description.keywords optimal stopping
dc.description.keywords random walk
dc.description.keywords rate of convergence
dc.description.keywords Appell polynomials
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Science
pubs.organisational-group /University of Technology Sydney/Faculty of Science/School of Mathematical Sciences
pubs.organisational-group /University of Technology Sydney/Strength - Quantitative Finance


Files in this item

This item appears in the following Collection(s)

Show simple item record